Dask down under is a chance for everyone in Oceania to forge links and build community here in our backyard. Dask down under we feature talks, tutorials and panel discussions on using Dask to accelerate research. All levels from beginner to expert are encouraged to attend.
Featuring five talks, tutorials, a panel discussion, and a meet and greet session, there's sure to be plenty to choose from!
TALK: Draga Doncila Pop, Interactive visualization and near real-time analysis on out-of-core satellite images (11am AEST / 9am AWST)
TALK: Tisham Dhar, Dask DevOps for Remote Sensing (11:30am AEST / 9:30am AWST)
TALK: Kirill Kouzoubov , Patterns for large scale temporal processing of geo-spatial data using Dask (12:00pm AEST / 10:00am AWST)
BREAK - 1 hour break (12:30pm AEST / 10:30am AWST)
PANEL: Dask Down Under Panel Discussion. Draga Doncila Pop, Ben Leighton, Tisham Dhar, Genevieve Buckley, and Hugo Bowne-Anderson (1:30pm AEST / 11:30am AWST)
BREAK - 1 hour break (2:30pm AEST / 12:30pm AWST)
TUTORIAL: Introduction to xarray and dask, with Nick Mortimer (2 hour tutorial, begins 3:30pm AEST / 1:30pm AWST)
TALK: Ben Leighton and Kim Opie, Image Processing Using Dask - Using dask and skimage to identity vegetation morphology across the Australian landscape (11:00am AEST / 9:00am AWST)
TALK: Nick Mortimer, Making the most of your schedule: From HPC to Local Cluster (11:30am AEST / 9:30am AWST)
BREAK: 1 hour break (12:00pm AEST / 10:00am AWST)
SOCIAL: Meet and greet / bring a problem to share (1 and a half hours, begins 1pm AEST / 11am AWST)
BREAK: 1 hour break (2:30pm AEST / 12:30pm AWST)
TUTORIAL: Marine Heatwaves code, with Nick Mortimer (2 hour tutorial, begins 3:30pm AEST / 1:30pm AWST)